# SDR UIEA2019101095689

- Difficulty date: October 9, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,114 hours, 21,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 438
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF.  REMOVED AND REPLACED FLOW CONTROL VALVE IAW B767 AMM 21-51-01. LEAK CHECK AND OPS CHECK GOOD.
